# SDR UPS96420791

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING LOWER CHORD CRACKED AT RT ILES 1117.00 INSIDE L/E AREA.  REMOVED BROKEN OFF PIECE AND TRIMMED CHORD.  REPAIR ANGLE PLACED, APPROVED UPS AMS 96-0172RE.
